Derek C

Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

6 Neutral

1 Follower

About Derek C

Contact Methods

  • ICQ 0
  1. Are you sure any change was caused by the Accutane? It's just as possible that it would have happened anyway.  Plus you said it happened after, not during your treatment. Try not to be's really easy to draw connections that aren't there.  And talk to your dermatologist about it.   Plus don't forget when you have a direct/spot light on short hair, it's gonna look thinner than when it's longer.

    Hey Guys, Please don't use TCA in high strengths...I used a 50% peel years ago and it totally burned my face, and made things much worse.  Be really cautious, and always test another area first and wait a few days to see the the skin in the fold of your arm or under your chin.  And be really careful who you order from over the internet.  Proceed with extreme caution.
  3. I May Have Found My Adult Acne Cure

    I'm sorry, but this stuff doesn't work to cure acne.